Tachyarrythmias are a side effect and happened to one of my co-fellows about 6 years ago.
Sent from my iPhone
On Apr 4, 2013, at 12:48 PM, Marty Herman <[log in to unmask]> wrote:
> Has anyone seen SVT as an adverse reaction to Ketamine? I had a case of it the other day. can't find any literature to suggest it's frequency..
> Martin Herman, M.D.
> Pediatric Emergency Medicine
> Sacred Heart Children's Hospital
> Florida State University, Department of Pediatrics
> 5153 N. 9th Ave, 6th Floor Nemours Bldg
> Pensacola, FL 32504
> Ph: 850 416 7658(office)
> Email: [log in to unmask]
> CONFIDENTIALITY NOTICE:
> This email message and any accompanying data or files is confidential and may contain privileged information intended only for the named recipient(s). If you are not the intended recipient(s), you are hereby notified that the dissemination, distribution, and or copying of this message is strictly prohibited. If you receive this message in error, or are not the named recipient(s), please notify the sender at the email address above, delete this email from your computer, and destroy any copies in any form immediately. Receipt by anyone other than the named recipient(s) is not a waiver of any attorney-client, work product, or other applicable privilege.
> For more information, send mail to [log in to unmask] with the message: info PED-EM-L
> The URL for the PED-EM-L Web Page is:
For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is: